# SDR 98FDEA00252

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL PRESSURE EXCEEDED RED RADIAL DURING DEPARTURE AT ALL POWER SETTINGS ABOVE IDLE.  OIL TEMPERATURE 118C, PRESS 60 PSI PRESS 52 PSI AT IDLE.  FOUND BREATHER PRESSURE AT 5.6 PSI OUT OF LIMITS.  REMOVED AND REPLACED NR 2 ENGINE FOR HIGH BREATHER PRESSURE PER WORK CARD 70T0502.
